# SDR CA120301003

- Difficulty date: February 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 19,574 hours
- Engine: Rroyce DART5342
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: AIR48920
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW EXPERIENCED TOTAL LOSS OF HYD PRESSURE DURING FLIGHT.  THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL FOUND THE HYDRAULIC CUT OUT VALVE IN THE RT WHEEL WELL TO BE BYPASSING OR INTERNALLY LEAKING.  THE VALVE WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
